MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 GLENO GUIDE PIN D1.5 LG 300 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 GLENO GUIDE PIN D1.5 LG 300 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2307-96-000
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Resistance was felt when the surgeon was attempting to remove the glenosphere guidepin by hand.Upon successful removal of the guidepin using the trs modular drive, it was noted that the removed pin is shorter than it¿s original length.Unscrewed glenosphere to attempt to find the broken part of the bit, however, unable to locate it.Interventional imaging done and pin seen on imaging.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: review of the photo confirmed the device is broken root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
GLENO GUIDE PIN D1.5 LG 300 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10176130
Report Number1818910-2020-14180
Device Sequence Number16968461
Product Code KWS
UDI-Device Identifier10603295116608
UDI-Public10603295116608
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-96-000
Device Catalogue Number230796000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1